TU Darmstadt / ULB / TUbiblio

Quasi-cyclic codes as codes over rings of matrices

Cayrel, Pierre-Louis and Chabot, Christophe and Necer, Abdelkader (2010):
Quasi-cyclic codes as codes over rings of matrices.
In: Finite Fields and Their Applications, 16 (2), pp. 100-115, [Article]

Item Type: Article
Erschienen: 2010
Creators: Cayrel, Pierre-Louis and Chabot, Christophe and Necer, Abdelkader
Title: Quasi-cyclic codes as codes over rings of matrices
Language: German
Journal or Publication Title: Finite Fields and Their Applications
Volume: 16
Number: 2
Divisions: Zentrale Einrichtungen > University and State Library Darmstadt (ULB)
Zentrale Einrichtungen
Date Deposited: 30 Dec 2016 20:23
Identification Number: TUD-CS-2010-18794
Related URLs:
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item